Scotland: 41-year-old Leigh King breaks out in “agonizing” full-body rash after AstraZeneca shot

AVVISO PER I LETTORI: ComeDonChisciotte continua a subire la censura delle multinazionali del web: Facebook ha chiuso definitivamente la nostra pagina a dicembre 2021, Youtube ha sospeso il nostro canale per 4 volte nell'ultimo anno, Twitter ci ha sospeso il profilo una volta e mandato ulteriori avvertimenti di sospensione definitiva. Per adesso sembra che Telegram non segua le stesse logiche dei colossi Big Tech, per cui abbiamo deciso di aprire i nostri canali e gruppi. Per restare aggiornato su tutti gli ultimi nostri articoli iscriviti al nostro canale Telegram.

NORTH LANARKSHIRE, SCOTLAND — A 41-year-old hairdresser is no longer able to care for her autistic son because of a gruesome, painful rash after the experimental AstraZeneca shot.

Ms. Leigh King received the first dose of the AstraZeneca shot on March 12, according to Daily Mail reporter Luke Andrews. Note that AstraZeneca rebranded its COVID-19 shot last week and now calls it “Vaxzevria.” Ms. King immediately broke out in a full-body rash after the shot. It looks like a condition called Stevens-Johnson Syndrome, a severe, allergic reaction to medications.

She waited the required 48 hours before seeking medical attention, hoping the condition would clear up by itself. Ms. King went to Wishaw A&E Hospital on or around March 15. But she was turned away three different times. The pain is so excruciating that she was barely able to walk out of the hospital the third time she was turned away.

“My skin was so sore and constantly hot,” she told the U.S. Sun “I have never felt pain like this… and to say it’s been the worst time of my life is an absolute understatement.”

Pictures tell a very vivid story.

Vaccino rash cutaneoThe situation is worse as it relates to her 13-year-old autistic son, Aidan. He is struggling to understand the situation. Ms. King said her son is afraid to come to her because of her red, scaly skin. Not only does her son need a specialist to cope with the situation, but also Ms. King must wait for a specialist to see her. It could be several weeks before she receives any tangible treatment.

Fonte articolo originale:  https://thecovidblog.com/2021/03/31/scotland-41-year-old-leigh-king-breaks-out-in-agonizing-full-body-rash-after-astrazeneca-shot/?__cf_chl_jschl_tk__=347948c99922702edf067f8d523b7a4e43f0a909-1617314755-0-AfE9-WdEq9E8vu4_lUBnyJpB5ZtHtcZrnByNQGMtTyoU5pdk1VQpsLQ2pNqQW_yJFq7NJ2c_ljP4zggVcJiFi6eSQqj9fh0Mi_qgNsnqet-gi3YgBa4wLdGgZ_K2R6-ejg-Xh1SjNy-zUARBdLcMPp_8PgaMoHx-cbCdiH0yKg-mBqlVSKh-hwXuUQ2qvWftKlc4RqSflJK3RL0IcEUjAJFnAYWF-FI242JVOxi9SDEEf6voFbKmrxNt6db8o1E3Xl3YA01IuhnfLNgGh_T7kA0y5M-cnrjT9NiUjIBAXrW_NGIjm2mcxhpDGhyhSjVBTb9ogYqQm_CoD38RHhgsG2A2FYl0iX2l-YL3NXgKs4qtT_fOCd4FkxfJ5gE4d8empcdYls0qRmUhDn5Kv7xGpjadxXC8vhpqskkan8fLqDDTDF4Bbbq6Sa2wpLhHYb-EaI2vh5EcfSyVPjzaJyaBx3ppJk2DHgxCw-ByKtRZSGC5KpGzpy26u-vQhcxD36gJyFGI3jmPXH4rt_xGcy-XBrg

Potrebbe piacerti anche
blank
Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix
()
x